Jump to content
Sign in to follow this  
Caregiver72

Help With Wellbutrin!

Recommended Posts

I have been on Wellbutrin (300mg) for 3 1/2 months - along with 20 mg of paxil, 150 mg of Lamictal, 10 mg of Seraquil (for sleep). I still feel crappy. My medication person (not an md or psycologist, just raised the Paxil to 20 mg. I am on my 4th day on the new dosage. Anyone think I should ditch the Wellbutrin, and go on something else? I was on 20 mg of Paxil for 12 years, which worked. I became depressed this time (4th time), because my dad was diagnoised with liver cancer in Feb 2014. He died on Sept 11th. I also had to move to Ne from IL, so my family could help me. I had to put my 86 year old mom in a nursing home out here. This is the worst case of depression I have ever had. I have been through hell this past year. Just wondering if their is another md, that would work better with the Wellbutrin? I was hospitalized in July for one week. The Psycologists there put me on Wellbutrin 300 mg and Lamicktal. Any helpful input would be appreciated!

Share this post


Link to post
Share on other sites

I wouldn't ditch anything without your Dr's help; especially with combinations of meds. You may need to be weaned off of some meds slowly to avoid unpleasant effects.

Steve

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...